# SDR AALA202105249013

- Difficulty date: May 23, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 22,390 hours, 6,350 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 4384
- Condition: Leaking
- Location: Apu
- Part time: 9,713 hours, 4,651 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: OIL ODOR BEGAN IN DESCENT WHEN POWER WENT TO IDLE. SEEMS TO BECONSISTENT BETWEEN BACK AND FRONT OF CABIN. REPLACED APU OIL COOLER AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-91-44.
